I am 46 years old. I am a SVT (supraventricular tachycardia) patient since last 13 years.Before last four months,
I never had more than two SVT attacks in a year. Then four months earlier, I got pulse missing problems. The doctor
told me it's PVC. And there is nothing to worry. But then I have to face an increase in SVT attacks and now I get
5-25 SVT attacks per day which lasts from 2-3 minutes to long duration. And after every 3-4 days, they won't stop
without the injection (isoptin). I have been using Calan 40-mg and now I am using Calan SR 120-mg, Ascard 75-mg and
Vitamin-E daily for last three months.
Conclusion-Stress test is Positive for exercise induced ECG changes. No clinical angina provoked during exercise.
Adequate hemodynamic response. Average effort tolerance.
Conclusion- Exercise myocardial SPECT stury at 47% predicted HR and 7.2 METS is positive for medium sized inducible
ischemia of mild severity involvin inferior wall.
Now I want to know what is my best option considering my situation.
If you think my reports will help, I can scan them too.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.